# SDR YENA2021081100509

- Difficulty date: August 7, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N913JB
- Make and model: Airbus A321-231
- Aircraft serial: 5909
- Aircraft time: 28,507 hours, 9,061 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Wire Harness
- Condition: Arced
- Location: Ltv Unit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1904, SJU-JFK. SMOKE + ELECT ARC NEAR C ( SEEN BETWEEN 22+23); AFTER INSPECTION PERFORMED PER AMM 5-50-00-810-813-A FOUND LTV BOX/HARNESS ELEC ARC/BURN. NO OTHER DEFECTS NOTED AT THIS TIME. LTV SYS PLACED ON MEL SE LOG PG 3161289 ITEM 1 A/C OKAY TO RTS AT THIS TIME (AFECT ROW 21ABC).
